MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS TORIC II 1-PIECE ACRYLIC; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS TORIC II 1-PIECE ACRYLIC; TORIC IOLS
Model Number ZCU225
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Corneal Abrasion (1789); Visual Disturbances (2140); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2020.If explanted; give date: n/a (not applicable).The lens remains implanted.(b)(4).Device evaluation: the product testing could not be performed as the product was not returned (the lens remains implanted).The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was evaluated, and no deviation was found during process related to the complaint issue reported.The product was manufactured and released according to specifications.A search in complaint system revealed that no other complaints have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that a patient experienced some visual disturbances months out with the lens in the right eye.The symptoms were described as radial glare around bright lights, starbursts, especially at night, described as rays of light emanating from the light source.It was confirmed that there was no loss of 2 or more lines of bcva after implantation, that the patient avoids driving at night due to symptoms, though was avoiding this prior to surgery as well.The doctor indicated that a yttrium-aluminum garnet (yag) procedure was performed on (b)(6) 2020, to treat the mild posterior capsule opacification (pco) and the patient¿s symptoms.The doctor is treating the mild ocular surface disease in patient and prescribed amber tinted lenses for very small residual refractive error (0.50+0.25x62).No further information was provided.

Brand Name
TECNIS TORIC II 1-PIECE ACRYLIC
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key11341991
Report Number9614546-2021-00012
Device Sequence Number3479223
Product Code HQL
UDI-Device Identifier05050474658837
UDI-Public(01)05050474658837(17)241120
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/20/2024
Device Model NumberZCU225
Device Catalogue NumberZCU225U130
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2021
Initial Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;